# SDR E07A20120925206

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: General aviation
- Aircraft: N684TC
- Make and model: Cessna 206CESSNA
- Aircraft serial: T20608425
- Aircraft time: 1,159 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 12009045
- Condition: Chafed
- Location: Fuel System
- Part time: 1,159 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE CHAFED BY CONTROL CABLE.
